# SDR UIEA2019022203306

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,979 hours, 11,978 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Apu Bleed Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED VALVE WILL NOT OPEN( PERFORMED T/S FOUND SWAPPED WIRE AT CONNECTOR D4100J PIN 9,10,11. CORRECTED AND PERFORMED SATISFACTORY OPS TEST OF APU BLEED VALVE IAW B767 WDM 49-14-11 AND AMM 49-00-00 )
